# SDR UPS96805662

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 12454993N
- Condition: Cracked
- Location: Fs 1737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT STIFFENER TO BOLT FRAME STA 1737 CRACKED LONGERON 22R.  REPLACED STIFFENER PER SRM 51-1-20D.
